# SDR DALA2017032402367

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 1681 RBL 54, FLOOR SUPPORT BEAM CORRODED, TASK CP53-252-01I. REMOVED CORROSION IN PASSENGER CABIN FLOOR STRUCTURE STA 1661-1681 RBL 54, FLOOR SUPPORT BEAM IAW SRM 51-10-02. VERIFIED MATERIAL LOSS TO BE 100% OUT OF LIMITS IAW SRM 53-00-51 DETAIL III. REMOVED CORRODED FLOOR SUPPORT STA 1661-1681 RBL 54 IAW SRM 51-40-02. LOCATED, DRILLED, & INSTALLED NEW FLOOR SUPPORT STA 1661-1681 RBL 54 IAW SRM 51-40-02, DRAWING 146N5230 REV A, AND SRM 51-40-02.
